# SDR AALA981496

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CRACKED ON TOP OF RIB AT WING LT STATION 629 AFT OF FUEL DUMP TUBE 5TH OPENING FROM TIP.  INSTALLED STRINGER REPAIR PER BOEING SB 727-57A159.  (M)
